# SDR USAA2012021000011

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 68,594 hours, 44,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 2 INCH CRACK IN FUSELAGE SKIN AT 727E+4 INCHES, S18R.  REPAIRED FUSELAGE SKIN AT 727E+4 INCHES, S18R IAW B737 SRM 53-00-01-31.
